MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK DERMAHOOK 1/2 HOOK 10 PKG/BX 6 HKS/PKG; INSTRUMENT, SURGICAL, NON-POWE

TELEFLEX MEDICAL WECK DERMAHOOK 1/2 HOOK 10 PKG/BX 6 HKS/PKG; INSTRUMENT, SURGICAL, NON-POWE
Catalog Number 382805
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date, a follow-up report will be submitted with investigation results.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "two of the six weck derma hooks broke/snapped while being used to retract the patient's dura during a craniotomy surgery.These hooks were on traction, so when they broke, they startled the surgeon who was under the microscope during that time".2 units involved.Associated mdr: 3003898360-2025-00923.

Brand Name
WECK DERMAHOOK 1/2 HOOK 10 PKG/BX 6 HKS/PKG
Common Device Name
INSTRUMENT, SURGICAL, NON-POWE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23732967
Report Number3003898360-2025-00922
Device Sequence Number9750783
Product Code HAO
UDI-Device Identifier04026704599752
UDI-Public(01)04026704599752(11)240808(17)260205(10)73G2401288(21)
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2026
Device Catalogue Number382805
Device Lot Number73G2401288
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown